Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Caroccia - R. Neumayer

A note on the stability of the Cheeger constant of $N$-gons

created by caroccia on 02 Dec 2014
modified on 26 Jan 2016

[BibTeX]

Accepted Paper

Inserted: 2 dec 2014
Last Updated: 26 jan 2016

Journal: Journal of Convex Analysis
Volume: 22
Number: 4
Pages: 1207–1213
Year: 2015

Abstract:

The regular $N$-gon provides the minimal Cheeger constant in the class of all $N$-gons with fixed volume. This result is due to a work of Bucur and Fragalà in 2014. In this note, we address the stability of their result in terms of the $L^1$ distance between sets. Furthermore, we provide a stability inequality in terms of the Hausdorff distance between the boundaries of sets in the class of polygons having uniformly bounded diameter. Finally, we show that our results are sharp, both in the exponent of decay and in the notion of distance between sets.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1